MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NEOPUFF INFANT RESUSCITATOR

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NEOPUFF INFANT RESUSCITATOR
Model Number RD900AFU
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in france has reported that a rd900afu neopuff infant resuscitator does not retain the settings during use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(6).Method: the subject device, rd900aeu neopuff infant resuscitator was returned to our fisher & paykel healthcare (f&p) service center in france where it was inspected by a trained f&p service technician.Our investigation is thus based on the information provided by the f&p service technician, the information provided by the healthcare facility and our knowledge of the product.The service center also reported that the device was returned to the customer.Results: the subject device was performance tested by a f&p service technician.The subject device has passed the performance testing and the f&p service technician could not replicate the reported event.No fault could be identified with the subject device.Conclusion: we could not confirm and determine the cause of the reported event.As part of our manufacturing process, each neopuff unit undergoes 100% testing on the production line to ensure compliance with critical product specifications.Units that do not meet the specifications are rejected.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NEOPUFF INFANT RESUSCITATOR
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23373013
Report Number9611451-2025-01111
Device Sequence Number15940208
Product Code FMT
UDI-Device Identifier09420012410948
UDI-Public(01)09420012410948(10)2100550805(11)180806
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AFU
Device Catalogue NumberRD900AFU
Device Lot Number2100550805
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/16/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown